# SDR QXEA200602091

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,951 hours, 8,709 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OKC - ON TAXI FOR FLIGHT 4188, RECEIVED A X-FLOW PUMP AMBER CAUTION MESSAGE FOLLOWED BY A AUTO XFLOW INHIBIT MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CLEARED THE STATUS MESSAGE IAW FIM TASK 28-13-00-810-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
